Article thumbnail

Massive pleural effusion in a renal transplant recipient on tacrolimus

By L S Nayagam, B Vijayanand and S Balasubramanian

Abstract

Fluid and salt retention have been described as a side effect of tacrolimus therapy. We report a case of unexplained massive fluid retention with pleural effusion and ascites in the immediate post-transplant period. The patient recovered immediately on conversion from tacrolimus to sirolimus

Topics: Fluid retention, sirolimus, tacrolimus, Diseases of the genitourinary system. Urology, RC870-923
Publisher: Wolters Kluwer Medknow Publications
Year: 2014
DOI identifier: 10.4103/0971-4065.133024
OAI identifier: oai:doaj.org/article:97b708a35afc4131b6ab7233e73937c4
Journal:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://doaj.org/toc/1998-3662 (external link)
  • https://doaj.org/toc/0971-4065 (external link)
  • http://www.indianjnephrol.org/... (external link)
  • https://doaj.org/article/97b70... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.